# SDR TSAA0353210

- Difficulty date: November 5, 2003
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545450
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED OUT THE CORROSION TO A 10:1 RATIO.  VERIFIED CORROSION FREE USING 10X VISUAL INSPECTION.  FLAT PEEN BLENDOUT AREA.  AT EXISTING RIVET LOCATION, INSTALL 1/32 INCH OVERSIZE.  RESTORE AERODYNAMIC SURFACE BY FILLING THE AREA WITH BMS 5-95 SEALANT.  REPAIR COMPLETED IAW ECO 3389.  AIRCRAFT RETURNED TO SERVICE.  (M)
